Zu Hauptinhalt springen
Startseite UR

Veröffentlichungen


Veröffentlichungen MathSciNet


Preprints


Veröffentlichungen

  • Rankin-Eisenstein classes and explicit reciprocity laws
    Camb. J. Math. 5, no.1, 1-122, 2017
  • On p-adic interpolation of motivic Eisenstein classes
    Elliptic curves, modular forms and Iwasawa theory, 335-371, Springer Proc. Math. Stat., 188 , Springer Cham, 2016
  • Eisenstein classes, elliptic Soulé elements and the $\ell$-adic elliptic polylogarithm
    London Math. Soc. Lecture Note Ser., 418, Cambridge Univ. Press, 2015
  • The equivariant Tamagawa number conjecture and the Birch-Swinnerton-Dyer conjecture
    IAS/Park City Math. Ser., 18, Amer. Math. Soc., Providence, RI 2011
  • (with K. Bannai) p-adic Beilinson conjecture for ordinary Hecke motives associated to imaginary quadratic fields
    RIMS Kôkyûroku Bessatsu, B25, 2011, Kyoto
  • (with A. Huber) A cohomological Tamagawa number formula
    Nagoya Math. J., 202, 2011, 45-75
  • (with J. Johnson-Leung) On the equivariant main conjecture for imaginary quadratic fields
    J. Reine Angew. Math., 653 2011, 75-114
  • (with A. Huber, N. Naumann) Some complements to the Lazard isomorphism
    Compositio Mathematica 147, 2011, 235-262
  • (with A. Huber) A p-adic analogue of the Borel regulator and the Bloch-Kato exponential map.
    J. Inst. Math. Jussieu, 10, 2011, no. 1, 149-190
  • (with K. Bannai) p-adic elliptic polylogarithm, p-adic Eisenstein series and Katz measure
    Amer. J. Math., 132, 2010, no. 6, 1609-1654
  • A note on polylogarithms on curves and abelian schemes
    Math. Z., 262, 2009, no. 3, 527-537
  • Degeneration of Polylogarithms and Special Values of L-Functions for Totally Real Fields
    Documenta Math. , 13, 2008, 131-159
  • (with J. Hornbostel) On non-commutative twisting in étale and motivic cohomology.
    Ann. Inst. Fourier (Grenoble), 56, 2006, no. 4, 1257-1279
  • The Bloch-Kato conjecture on special values of L-functions. A survey of known results
    J. de Th. des Nombres de Bordeaux, 15, 2003, 179-198
  • (with A. Huber) Bloch-Kato conjecture and main conjecture of Iwasawa theory for Dirichlet characters
    Duke Math. Jour., 119, 2003, 393-464
  • (with A. Huber) Equivariant Bloch-Kato conjecture and non-abelian Iwasawa main conjecture,
    Proceedings of the ICM, Vol. II, 2002, 149-162
  • The Tamagawa number conjecture for CM elliptic curves
    Invent. Math., 143, 2001, 571-627.
  • K-theory elements for the polylogarithm of abelian schemes
    J. Reine Angew. Math., 517, 1999, 103-116.
  • (with A. Huber) Degeneration of l-adic Eisenstein classes and of the elliptic polylog
    Invent. math., 135, 1999, 545-594
  • (with A. Huber) Dirichlet motives via modular curves
    Ann. Sci. Ec. Norm. Sup., 32, 1999, 313-345
  • Extensions of motives associated to K-theory elements for Hilbert modular forms.
    J. Reine Angew. Math., 503, 1998, 109-128
  • Higher regulators, Hilbert modular surfaces, and special values of L-functions
    Duke Math. J., 92, 1998, 61-127
  • Extensions of motives of modular forms
    Math. Ann., 309, 1997, 375-399
  1. Universität Regensburg

Lehrstuhl für Mathematik

Homepage von
Prof. Dr. Guido Kings
FotoKings